Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 30, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 4:39 PM CDT for Vernon County, Wisconsin. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 4:39 PM CDT (21:39 UTC)
- Expired
- Jul 13, 2015, 5:45 PM CDT
- In force
- 66 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Vernon County, WI
The radar
The La Crosse radar (KARX), 49 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:16 PM CDT | HAIL 0.75 | 1 E La Farge, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
381
WUUS53 KARX 132139
SVRARX
WIC123-132245-
/O.NEW.KARX.SV.W.0030.150713T2139Z-150713T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
439 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN VERNON COUNTY IN SOUTHWESTERN WISCONSIN...
* UNTIL 545 PM CDT
* AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASHTON...OR
11 MILES NORTH OF VIROQUA...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LA FARGE AROUND 510 PM CDT.
HILLSBORO AROUND 530 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ONTARIO...BARTONS CORNERS...ROCKTON...DILLY AND NEWRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4355 9067 4372 9096 4373 9092 4373 9031
4355 9031
TIME...MOT...LOC 2139Z 297DEG 24KT 4372 9086
HAIL...1.00IN
WIND...60MPH
$$
SHEA4 follow-up statements
768
WWUS53 KARX 132147
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
447 PM CDT MON JUL 13 2015
WIC123-132245-
/O.CON.KARX.SV.W.0030.000000T0000Z-150713T2245Z/
VERNON WI-
447 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN VERNON COUNTY...
AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASHTON...OR
10 MILES NORTHEAST OF VIROQUA...MOVING SOUTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT HAIL DAMAGE TO ROOFS...SIDING...WINDOWS AND
VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
LA FARGE AROUND 500 PM CDT.
HILLSBORO AROUND 520 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ONTARIO...BARTONS CORNERS...ROCKTON...DILLY AND NEWRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4355 9067 4372 9096 4373 9092 4373 9031
4355 9031
TIME...MOT...LOC 2146Z 296DEG 30KT 4369 9077
HAIL...1.75IN
WIND...60MPH
$$
SHEA757
WWUS53 KARX 132152
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
452 PM CDT MON JUL 13 2015
WIC123-132245-
/O.CON.KARX.SV.W.0030.000000T0000Z-150713T2245Z/
VERNON WI-
452 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN VERNON COUNTY...
PING PONG BALL SIZED HAIL WAS REPORTED NEAR THE VERNON-MONROE COUNTY
LINE WEST OF NEWRY OVER THE PAST 10 MINUTES. THE HAIL LASTED FOR
SEVERAL MINUTES.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LA FARGE AROUND 455 PM CDT.
HILLSBORO AROUND 510 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ONTARIO...BARTONS CORNERS...ROCKTON...DILLY AND NEWRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4355 9067 4372 9096 4373 9092 4373 9031
4355 9031
TIME...MOT...LOC 2152Z 291DEG 40KT 4368 9067
HAIL...1.50IN
WIND...60MPH
$$
SHEA882
WWUS53 KARX 132209
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
509 PM CDT MON JUL 13 2015
WIC123-132245-
/O.CON.KARX.SV.W.0030.000000T0000Z-150713T2245Z/
VERNON WI-
509 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN VERNON COUNTY...
AT 508 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA FARGE...OR
15 MILES EAST OF VIROQUA...MOVING EAST AT 35 MPH. OTHER STORMS WERE
FORMING BACK IN THE VIROQUA AREA AND MAY PRODUCE HAIL. ADDITIONAL
SEVERE THUNDERSTORM WARNINGS ARE POSSIBLE AS NEW STORMS FORM.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HILLSBORO AROUND 525 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ONTARIO...BARTONS CORNERS...ROCKTON...DILLY AND NEWRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4355 9067 4370 9089 4373 9087 4373 9031
4355 9031
TIME...MOT...LOC 2208Z 284DEG 30KT 4360 9058
HAIL...1.50IN
WIND...60MPH
$$
SHEA485
WWUS53 KARX 132217
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
517 PM CDT MON JUL 13 2015
WIC123-132245-
/O.CON.KARX.SV.W.0030.000000T0000Z-150713T2245Z/
VERNON WI-
517 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN VERNON COUNTY...
AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF LA
FARGE...OR 15 MILES NORTH OF RICHLAND CENTER...MOVING SOUTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HILLSBORO AROUND 520 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ONTARIO...BARTONS CORNERS...ROCKTON...DILLY AND WHITE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4355 9067 4364 9077 4373 9064 4373 9031
4355 9031
TIME...MOT...LOC 2217Z 300DEG 29KT 4356 9049
HAIL...0.75IN
WIND...60MPH
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:44 PM CDT, 55 minutes earlier.
Area forecast discussion, Jul 13, 3:44 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 344 PM CDT MON JUL 13 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 344 PM CDT MON JUL 13 2015 MAIN FORECAST CONCERNS ARE ON ISOLATED SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. LATEST RADAR IMAGERY SHOWS ISOLATED THUNDERSTORMS DEVELOPING ACROSS THE FOREST AREA. CAPE AND SHEAR PROFILES SUPPORT SUPERCELLS WITH 0-6 KM BULK SHEAR VALUES OF 40 TO 45 KTS. SURFACE BASED CAPE VALUES ARE ALSO VERY SUPPORTIVE OF SUPRECELLS WITH VALUES RANGING FROM 3000- 4000 J/KG. WE SHOULD SEE THESE ISOLATED TO SCATTERED STORMS PERSIST THROUGH EARLY THIS EVENING AND EXIT INTO SOUTHERN WISCONSIN/NORTHERN ILLINOIS. 0-1 KM BULK SHEAR VALUES ARE VERY WEAK...10 KTS OR LESS...SO NOT EXPECTING TORNADOES. HOWEVER IF WE CAN ESTABLISH A STRONG ENOUGH SUPERCELL CANNOT RULE OUT A BRIEF TORNADO OR TWO. WE WILL SEE NORTHWEST FLOW ALOFT ACROSS THE FORECAST AREA TONIGHT INTO TUESDAY AS A WEAK FRONTAL BOUNDARY MARCHES SOUTHWEST ACROSS THE FORECAST AREA. A FEW SHOWERS AND STORMS ARE POSSIBLE ALONG THIS FRONT ON TUESDAY ALONG WITH MUCH COOLER TEMPERATURES IN ITS WAKE. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 344 PM CDT MON JUL 13 2015 HIGH PRESSURE BUILDS IN FOR WEDNESDAY PROVIDING DRY AND QUIET WEATHER. THE PATTER BECOMES MORE ACTIVE THURSDAY INTO THURSDAY NIGHT WITH BETTER CHANCES FOR SHOWERS AND STORMS AS A STRONGER SHORTWAVE COULD MAKE ITS WAY ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. THE EXACT TRACK THIS SYSTEM WILL TAKE IS UNCERTAIN AT THIS TIME SO KEEP CLOSE EYE ON THE FORECAST AS WE DRAW CLOSER TO THURSDAY. A WARM AND HUMID AIRMASS THEN MOVES INTO THE REGION FRIDAY INTO THE WEEKEND. HEAT INDEX VALUES COULD APPROACH 95 TO 100 ON SATURDAY. THE WARM AND HUMID CONDITIONS LOOK TO PERSIST INTO SUNDAY. ALSO...THERE WILL BE PERIOD CHANCES FOR SHOWERS AND STORMS OVER THE REGION WITH SEVERAL WEAK WAVES MOVING THROUGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1243 PM CDT MON JUL 13 2015 MAIN CONCERN THROUGH TAF PERIOD ARE SHOWER/THUNDERSTORM CHANCES THIS AFTERNOON INTO TONIGHT. LATEST 17Z SURFACE ANALYSIS SHOWS WEAK FRONT EXTENDED FROM CENTRAL WISCONSIN INTO WESTERN MINNESOTA. LATEST 12Z UPPER AIR SOUNDINGS INDICATE STRONG INVERSION ACROSS SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. THE 13.12Z NAM/13.15Z RAP BUFKIT SOUNDINGS SUGGEST INVERSION WILL REMAIN OVER THE RST/LSE TAF SITES THIS AFTERNOON INTO TONIGHT. WITH THE 13.12Z NAM/13.15Z INDICATING MOISTURE CONVERGENCE MAINLY NORTHEAST AND SOUTHEAST OF THE TAF SITES...NOT EXPECTING SHOWERS OR THUNDERSTORMS AT THE TAF SITES. HOWEVER...CANNOT RULE OUT THE POSSIBILITY OF SCATTERED SHOWERS OR THUNDERSTORMS ACROSS THE AREA...GIVEN THE AMOUNT OF HEATING DURING THE AFTERNOON AND EARLY EVENING HOURS. AT THIS TIME...WILL KEEP MENTION OF SHOWERS AND THUNDERSTORM OUT OF THE TAFS THROUGH THE PERIOD. VFR CONDITIONS SHOULD PREVAIL THROUGH PERIOD. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...WETENKAMP LONG TERM...WETENKAMP AVIATION...DTJ
Hazardous weather outlook, Jul 13, 2:57 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 257 PM CDT MON JUL 13 2015 IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034- 041>044-053>055-061-141200- HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA- DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-CLARK-BUFFALO- TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- 257 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 3 PM AND 8 PM. SOME OF THE STORMS COULD SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY THROUGH SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 3 PM AND 8 PM. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-018-WIZ017-141200- MITCHELL-FLOYD-TAYLOR- 257 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY THROUGH SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED.
In the hours before
Local storm report, Jul 13, 4:22 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
422 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL TREMPEALEAU 44.01N 91.44W
07/13/2015 M0.88 INCH TREMPEALEAU WI FIRE DEPT/RESCUE
&&
DBLocal storm report, Jul 13, 4:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
427 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 1 NW HOLMEN 43.97N 91.27W
07/13/2015 E0.50 INCH LA CROSSE WI NWS EMPLOYEE
&&
RANDYBLocal storm report, Jul 13, 4:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL BURNS 43.95N 90.98W
07/13/2015 M1.00 INCH LA CROSSE WI TRAINED SPOTTER
&&
AJLocal storm report, Jul 13, 4:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
429 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 2 SW SPARTA 43.92N 90.84W
07/13/2015 E0.75 INCH MONROE WI TRAINED SPOTTER
&&
DBLocal storm report, Jul 13, 4:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL BURNS 43.95N 90.98W
07/13/2015 M1.50 INCH LA CROSSE WI TRAINED SPOTTER
&&
AJLocal storm report, Jul 13, 4:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT MON JUL 13 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL SPARTA 43.94N 90.81W
07/13/2015 M0.88 INCH MONROE WI LAW ENFORCEMENT
&&
DBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:33 PM CDT | Special Weather Statement | ARX | Buffalo, Taylor, Trempealeau | 117 min |
| Jul 13, 12:47 AM CDT | Special Weather Statement | ARX | Clark, Jackson, Taylor | 58 min |
| Jul 13, 1:10 AM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 65 min |
| Jul 13, 1:42 AM CDT | Special Weather Statement | ARX | La Crosse | 63 min |
| Jul 13, 1:50 AM CDT | Special Weather Statement | ARX | Adams, Juneau, Monroe | 55 min |
| Jul 13, 2:11 AM CDT | Special Weather Statement | ARX | Crawford, Richland, Vernon | 94 min |
| Jul 13, 2:24 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 66 min |
| Jul 13, 2:39 AM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 51 min |
| Jul 13, 3:03 AM CDT | Special Weather Statement | ARX | Grant | 117 min |
| Jul 13, 2:49 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 26 min |
| Jul 13, 3:14 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 61 min |
| Jul 13, 4:08 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse | 52 min |
| Jul 13, 4:28 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 62 min |
| Jul 13, 4:55 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 65 min |
| Jul 13, 5:03 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe | 31 min |
| Jul 13, 5:13 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Richland, Vernon | 77 min |
| Jul 13, 5:37 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 53 min |
| Jul 13, 5:40 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 50 min |
| Jul 13, 6:23 PM CDT | Special Weather Statement | ARX | Buffalo, Jackson, Trempealeau | 52 min |
| Jul 13, 6:32 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.